# SDR SWAA2022030467052

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DTIP NRC X898083- REPAIR ON AFT CARGO TIE DOWN TRACK AT STA 772.5 LBL 17.25 REQUIRES REPLACEMENT / REMOVED AND REPLACED REPAIR ON AFT CARGO TIE DOWN TRACK @ STA 772.5 LBL 17.25 IAW EA#1-A53-4982 + SRM 53-00-53-2R-3 (PER SA-M 735 SHAWN CHIRAYIL E104352)
